Strong Solutions to 3D-Lagrangian Averaged Boussinesq System

Main Article Content

Ridha Selmi
Leila Azem

Abstract

Under suitable assumptions on the initial data, we prove the existence, uniqueness of the strong solutions to a regularized periodic three-dimensional Lagrangian averaged Boussinesq system, in a Sobolev spaces. Also, we establish the convergence results of this unique strong solution of this regularized Boussinesq system to a strong solution of the three-dimensional Boussinesq system, as the regularizing parameter vanishes.

Article Details

References

  1. Y. Cao, E. M. Lunasin, E. S. Titi, Global well-posedness of the three-dimensional viscous and inviscid simplified Bardina turbulence models. Commun. Math. Sci. 4 (2006), 823-848.
  2. A. Chaabani, R. Nasfi, R. Selmi, M. Zaabi, Well-posedness and convergence results for strong solution to a 3D-regularized Boussinesq system, Math. Meth. Appl. Sci. (2016). https://doi.org/10.1002/mma.3950.
  3. Cheskidov, A., Holm, D., Olson, E., Titi, E.: On a Leray-α model of turbulence. Proc. R. Soc. Lond. Ser. A 461 (2005), 629-649.
  4. B. Cushman-Roisin, J. M. Beckers, Introduction to geophysical Fluid Dynamics, Series in International Geophysics. Academic Press, 2nd edition, 2011.
  5. C. Foias, D. D. Holm, E. S. Titi, The Navier-Stokes-alpha model of fluid turbulence. Physica D, 152 (2001), 505-519.
  6. D. D. Holm, C. Jeffery, S. Kurien, D. Livescu, M. A. Taylor, B. A. Wingate, The LANS-α model for computing turbulence. Los Alamos Sci. 29 (2005), 152-171.
  7. D. D. Holm, J. E. Marsden, T. S. Ratiu, The Euler-Poincar ´e equations and semidirect products with applications to continuum theories. Adv. Math. 137(1) (1998), 1-81.
  8. A. A. Ilyin, E. M. Lunasin, E. S. Titi, A modified Leray-alpha subgrid-scale model of turbulence. Nonlinearity, 19 (2006), 879-897.
  9. J. Leray, Sur le mouvement d'un liquide visquex emplissant l'espace. Acta Math. 63 (1934), 193-248.
  10. J. S. Linshiz, E. S. Titi, Analytical study of certain magnetohydrodynamic-α models, J. Math. Phys. 48 (2007), 065504.
  11. J. Robinson, J. Rodrigo, W. Sadowski, The Three-Dimensional Navier-Stokes Equations: Classical Theory (Cambridge Studies in Advanced Mathematics), Cambridge University Press, Cambridge, 2016.
  12. R. Selmi, Global Well-Posedness and Convergence Results for the 3D-Regularized Boussinesq System. Canad. J. Math. 64(6) (2012), 1415-1435.